# SDR FDEA202406220846

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A6A70821
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 6-10, X = - 8.5 FOUND WITH   CORROSION. CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 6-10, X = - 8.5 CORROSION   REMOVED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   EXISTING SPLICES STATION 6-0/1129 TO STATION 6-100/1129, X = - 8.5 AS PER MD-11 SRM 53-00-52-  2R FIGURE 201 REPAIR 1. REFER TO SNRM N00343 FOR WORK DETAILS. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
